ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2016.4.5996

On Solvability of a Hammerstein-Voltera Type Nonlinear System of Integral Equations in Critical Case

Khachatryan Kh. A. , Terjyan Ts. E. , Broyan M. F.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 4.
Abstract:
We consider Hammerstein-Voltera type nonlinear system of integral equations in critical case. Above mentioned equations have applications in rediative transfer theory and kinetic theory of gases. Using special iteration  methods and method of monotone operators theory we prove the exitstence of by component positive solutions in space of bounded and summerable functions with zero limit at infinity. Some examples of corresponding equations representing separate interest are also given.
Keywords: nonlinear system of integral equations, Hammerstein-Voltera type operator, iteration, monotonisity, primitive matrix, summerable solution
Language: Russian Download the full text  
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт